Nonlinear non-Abelian Korteweg-de Vries (KdV) and modified Korteweg-de Vries (mKdV) equations and their links via Baecklund transformations are considered. The focus is on the construction of soliton solutions admitted by matrix modified Korteweg-de Vries equations. Matrix equation can be viewed as a specialisation of operator equations in the finite dimensional case when operators are finite dimensional and, hence, admit a matrix representation. Baecklund transformations allow to reveal structural properties [S. Carillo and C. Schiebold, J. Math. Phys. 50 (2009), 073510] enjoyed by non-commutative KdV- type equations, such as the existence of a recursion operator. Operator methods are briefly recalled aiming to show how they can be applied to construct soliton solutions. These methods, combined with Baecklund transformations, allow to obtain solutions of matrix soliton equations. Explicit solution formulae previously constructed [C. Schiebold, Glasgow Math. J. 51, 147-155 (2009)], [S. Carillo and C. Schiebold, J. Math. Phys. 52 (2011), 053507] are used to obtain 2 x 2 and 3 x 3 matrix mKdV solutions. Some of these matrix solutions are visualised to show the solitonic behaviour they exhibit.

Matrix solitons solutions of the modified korteweg–de vries equation / Carillo, Sandra; Lo Schiavo, Mauro; Schiebold, Cornelia. - (2020), pp. 75-83. - NODYCON CONFERENCE PROCEEDINGS SERIES. [10.1007/978-3-030-34713-0_8].

Matrix solitons solutions of the modified korteweg–de vries equation

Sandra Carillo
Primo
;
2020

Abstract

Nonlinear non-Abelian Korteweg-de Vries (KdV) and modified Korteweg-de Vries (mKdV) equations and their links via Baecklund transformations are considered. The focus is on the construction of soliton solutions admitted by matrix modified Korteweg-de Vries equations. Matrix equation can be viewed as a specialisation of operator equations in the finite dimensional case when operators are finite dimensional and, hence, admit a matrix representation. Baecklund transformations allow to reveal structural properties [S. Carillo and C. Schiebold, J. Math. Phys. 50 (2009), 073510] enjoyed by non-commutative KdV- type equations, such as the existence of a recursion operator. Operator methods are briefly recalled aiming to show how they can be applied to construct soliton solutions. These methods, combined with Baecklund transformations, allow to obtain solutions of matrix soliton equations. Explicit solution formulae previously constructed [C. Schiebold, Glasgow Math. J. 51, 147-155 (2009)], [S. Carillo and C. Schiebold, J. Math. Phys. 52 (2011), 053507] are used to obtain 2 x 2 and 3 x 3 matrix mKdV solutions. Some of these matrix solutions are visualised to show the solitonic behaviour they exhibit.
978-3-030-34712-3
File allegati a questo prodotto
File Dimensione Formato  
Carillo_matrixsolitons_2019.pdf

solo gestori archivio

Tipologia: Documento in Post-print (versione successiva alla peer review e accettata per la pubblicazione)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 878.25 kB
Formato Adobe PDF
878.25 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Carillo_matrixsolitonspreprint_2019.pdf

accesso aperto

Note: copia su ArXiv
Tipologia: Documento in Pre-print (manoscritto inviato all'editore, precedente alla peer review)
Licenza: Creative commons
Dimensione 1.09 MB
Formato Adobe PDF
1.09 MB Adobe PDF Visualizza/Apri PDF

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11573/1231212
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? ND
social impact